MathSciNet Relay Station
MathSciNet bibliographic data
MR2209368 (2007b:57007) 57M25 (57M27 57N70)
Friedl, Stefan; Teichner, Peter New topologically slice knots. Geom. Topol. 9 (2005), 2129–2158 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement